# SDR 04FDEA02844

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 29,331 hours, 16,796 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Connector
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 3 ENG ICING LIGHT CAME ON 5 MIN AFTER T/O LIGHT FLICKERED FOR 2 MIN THEN ON STEADY.   QRH COMPLIED WITH RTN TO MEM, LIGHT STILL ON AT BLOCK IN ENT BY: 038459 RPT BY: 096894.  FOUND FUEL FILTER  DIFFERENTIAL PRESS SWITCH AND CONNECTOR PINS PUSHED BACK MEM AVIONICS SHOP.  REPLACED CONNECTOR.  ALSO, R/R'D FUEL FILTER DIFF PRESS SWITCH..
